Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have pain in whole body. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5132 Questions
pain in whole my body
Posted Mon, 21 Oct 2013 in Brain and Spine
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
Fibromyalgia..Maybe but let's take a closer look

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this general pains all over your body. I understand how difficult it can be to obtain a good quality of life given such a widespread pain. Hope we get to figure out what the cause is and propose tangible solutions to help you get over it.

There are many different possible causes of generalized pains. This could be from excessive physical exercise, drugs like lipid medications, etc. Detailed interrogation and a complete physical exam are indispensable to establish what the possible cause is.

Fibromyalgia is considered when you have generalized pain on both sides of the body, above and below the waist in at least 11/18 tender points, and for at least 3months that cannot be explained by any other condition. It is the last diagnosis to be raised and never the first. It is often associated with other psychiatric conditions such as depression, fatigue, anxiety, irritable syndrome, etc. Please, take a closer look and see if you XXXXXXX at least the criteria of 3months.

A complete and detailed clinical exams and some test to rule out any other possible causes is indispensable to think about this diagnosis, Please visit a rheumatologist and get these done so that we ca get answers to this generalized pains.

Proposing permanent solutions would not make sense until the exact cause and diagnosis is arrived at. As for now, pain medications like tylenol, ibuprofen, etc would offer some mild relief and permit you get to the root of this problem.

I hope this provides some guidance on how to approach this problem and more lights on fibromyalgia. if you have any follow up questions related to this, please feel free to ask me and I would gladly address them. I am glad having this opportunity to exchange with you on this.
Thanks. Dr. Ditah, MD.

Above answer was peer-reviewed by
Follow-up: Have pain in whole body. Cause? 6 hours later
Hi doctor
Thanks for respondind my question.Yes I have all of these symptoms for more than 6 problem started with sore throat and eatache on mrch -09-2013.I used do tread mill at home for 800-1000 calorie burning everyday for more than a year.i was in a good shape with 5.3" height and 120 lb weight.after this problem I saw my primary doctor and he gave me first antibiotic and it didn't help after that some allergy mediction after a month I got dizziness while I still had the same problems so I saw ENT doctor he said first sinus infection more anti biotics and I got worse after two weeks because of dizziness I did MRI with a lot facial pain and pressure on my MRI was ok so I was reffered to nourologist He checked my nerves and neck MRIand it was ok after 2 months they did blood test and he told me your TSH is .37 which is blow normal so you need to see a thyroid specialist and the new doctor did blood test and ultrasound and scan and uptake .they told me maybe subacute thyroiditis. but the medication which was methimazole didn`t help and pain spread to whole my body so I had to see an internist and then rheumatologist they put me on several anti depressents and fibro medication I tried Lexapro- lyrica-gabapentin-savella- amitryptiline-and a lot of mucle relaxents and pain killer nothing helped me and I got a lot of digestion problems also then I decided to see another thyroid doctor and the new one told me everything was ok with your thyroid you didn`t have any thyroid problem???? so I decided to see an alternative medicine doctor he told me bring all of the reports so he said still TSH 0.7-0.8 is not normal and since I was taking birth control pill for more than 3 years so He said stop taking that also.he did urine test and said some free radicals in my urine.I did gluten sensivity test just one factor I think IgM antibody was abnormal now I`m taking his suppliments for more than 5 weeks my nausa and dizziness and constipation and sleep disorders are a little bit better but I`m on severe pain in whole my body and I`m so frustrated because I don`t know who or what kind of specialist should I see,
thank sfor your help
Answered by Dr. Chobufo Ditah 16 hours later
Brief Answer:
Stick to one doctor...Pain specialist

Detailed Answer:
Hi and thank you so much for this more comprehensive follow up.

From the information you have provided, I understand these pains have been a huge problem to you. You have tried several drugs already including those for fibromyalgia without relief. I will suggest that you go ahead and find a good doctor who can work consistently with you and figure out what or which drugs can actually make you feel better. This is going to be of great help to try and figure out what works best for you. his is because we can never tell what pain medication would constitute that magic pill for you and through trials we may we maybe be able to identify something that works for you.

I feel your pain. I wish I could be the one manipulating all the possible options out there to help you. But I cannot because of distance and location. Please, be sincere with you doctor and let him see and feel your pain through your eyes. he would do all to help.
I wish you well.
Dr. Ditah, MD

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor